# SDR HAIHEEA9530

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5208100001
- Condition: Defective
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR GYRO VERY SLOW TO SPOOL UP HSI.  CAUSES HSI TO GO OFF LINE.
